# SDR VNAA0207018

- Difficulty date: July 13, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N457PS
- Make and model: Dorner DO328100
- Aircraft serial: 3048
- Aircraft time: 16,790 hours, 14,480 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE CREW EXPERIENCED A VIBRATION IN THE NOSE SECTION OF THE AIRCRAFT.  A GEAR DOOR WAS OBSERVED BY GROUND PERSONNEL AS REMAINING OPEN WHEN THE GEAR WAS RETRACTED.  FLIGHT 4044 RETURNED TO CAK.  MAINTENANCE INSPECTED AND PERFORMED SEVERAL GEAR SWINGS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  NO DISCREPANCIES WERE FOUND.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
